Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diabetes, fibromyalgia, started using c-pap machine, have muscle stiffness and pain on waking up. Any thoughts?

Hi, I just started using the c- pap machine as I find it extremely suffocating to use the mask, but must use because sleep doctor has recommended it to keep my license. I have diabetes and fibromyalgia which I try to manage with medication like huminllin R-500 on an insulin pump and Ibuprofen , etc. I use Flonase to go to sleep and just before I put on the c-pap mask. I usually can get from 3-4 sleep with the mask on and always wake up with muscle pain & stiffness. However, whenever I take naps without the mask I wake up with neither muscle pain nor stiffness. My last sleep study with the mask that happened with muscle pain and stiffness. I had to go home and take a nap without the mask for 4 hours. The sleep study tech surmised that I didn t move too much and that was the reason for the pain. However, I have been reading that with fibromyalgia you can get alpha-delta sleep and muscle pain. what do you think?
Asked On : Fri, 21 Dec 2012
Answers:  0 Views:  22 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor